# SDR IXXA0500214S

- Difficulty date: October 4, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 37,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Closeout Panel
- Part number: 57103692
- Condition: Corroded
- Location: Wing
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND AFT WING FILLET PANEL NUMBER 161X SKIN DISBONDED AND CORRODED.  FABRICATED NEW PANEL, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW FILLET PANEL IAW COOPESA EO COO-8-53-431-04.
